PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 15 | 2 | 201-211
Tytuł artykułu

The Dirichlet boundary value problem for certain Schrödinger equations with magnetic vector potentials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The probabilistic approach to the Dirichlet boundary value problem for certain Schrödinger equations with magnetic vector potentials is examined
Słowa kluczowe
Twórcy
  • Institute of Mathematics, Technical University, Podgórna 50, 65-246 Zielona Góra, Poland
Bibliografia
  • [1] K.L. Chung, Lectures from Markov Process to Brownian Motion, Springer-Verlag 1982.
  • [2] K.L. Chung and K.M. Rao, Feynman-Kac functional and the Schrödinger equation, Seminar in Stochastic Process 1 (1981), 1-29.
  • [3] K.L. Chung and R.J. Williams, Introduction to Stochastic Integration, Birkhäuser, 1983.
  • [4] L. Hörmander, The analysis of Linear Partial Differential Operators, 3 (1985) Springer-Verlag.
  • [5] S. Kakutani, Two-dimensional Brownian motion and harmonic functions, Proc. Imp. Acad. Tokyo 22 (1944), 706-714.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div15i2n7bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.